# SDR C2XA08TY055

- Difficulty date: June 1, 2008
- Submitted: June 1, 2008
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 14,483 hours, 7,592 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Bracket
- Part number: 14538951401
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT 2C INSPECTION THE VENTRAL TANK FWD CENTER BRACKET WAS FOUND CORRODED.  MAINTENANCE CUT OUT THE DAMAGE AREA, FAB A FILLER, SHIM AND EXTERNAL DOUBLER.  APPLIED SEALANT AND ANTI-BACTERIAL COMPOUND PLUS A FUEL BARRIER SEALANT.  LEAK CHECK GOOD.  WORK WAS ACCOMPLISHED IAW EC 2810-01032.  AIRCRAFT WILL BE RELEASED AT THE END OF THE CHECK.
